If you need an accessible version of this item please contact JSTOR User Support

Compound Poisson Distributions

R. M. Adelson
OR
Vol. 17, No. 1 (Mar., 1966), pp. 73-75
DOI: 10.2307/3007241
Stable URL: http://www.jstor.org/stable/3007241
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Compound Poisson Distributions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75